# SDR FDEA202411261739

- Difficulty date: November 26, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,508 hours, 27,809 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTING FLAPS 25 GOT TE FLAPS DISAGREE WITH FLAPS  20.   AMM: 27-51-00-5  PERFORMED OPERATIONAL TEST OF FLAP SYSTEM IRW AMM  27-51-00-5. CYCLED THROUGH ALL POSITIONS TWICE. OPS  CHECK GOOD
